Headaches,dry mouth from Meds

Anyone else had lingering headaches, dry mouth, sweats, from their Meds? I've been taking Buserelin since 6th sept and only got these symptoms five days ago now I've just started Menopur four days ago. Although I know this is completely normal as I've contacted my clinic and they said everything is okay . Any advice would be great as this lingering headache is really pulling me down , thank you so much

6 Replies

  • I hope your symptoms settle down soon. The only symptoms I had with the injections was tiredness and a really bloated stomach! It effects everyone different so just try to hang in there. How many more days do you have to take the meds? Xxx

  • Hi belle, I have been taking my buserilin now since sept 12th going in for my scan thurs 2nd oct which I believe is when i am told to start taking menopur. Anyway I think I have had every side effect from this medication lol only just starting to get the worse hot flushes (feel like I could pass out) headaches that could last a day, so tiered really do not want to do anything which is the absolute opposite to the person I am :) I feel like I've put weight on (not impressed lol) & a terrible memory!!

    It has got to get better right?

    We have to keep telling ourselves it will all be worth it in the end :-)

    Best luck & wishes for your treatment Hun.


  • Wow your so right with the statement " I could pass out" I just got signed off work three days ago I can't cope any more. I do shift work so it no good. Feeling more human today fhewwwwww. It's been a long week with the banging head. My nurse said when you start taking menopur it eases the headaches, SHE IS RIGHT!!!

  • Hi, like sparkle, I've started my buserelin on 14th September and am going to scan on 2nd Oct. This is,y 2nd time taking it. I've had headaches but not as bad as last time. I just drink plenty of water and get plenty of sleep. I've have noticed a few night sweats but nothing horrific yet..... Good luck, you haven't got long to go now x

  • Thanks, I hope I get my wish . I will go through what ever it takes The night sweats the headaches the nausea, it's just nice to know the people on here are going through the same. X

  • Awww ladies it really is so comforting to know your not the only one :) xx

You may also like...